# SDR QXEA200602526

- Difficulty date: September 8, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - FUSELAGE INTERIOR, STATION X510.0 STRINGER 23L, AFT SIDE OF FRAME, ATTACHING ANGLE HAS CORROSION.  REPAIRED IAW SRM 51-40-11, 51-20-11, AND EA 2-53-781.
